# SDR IPXA2017091421718

- Difficulty date: August 21, 2017
- Submitted: September 15, 2017
- Operation: Air carrier
- Aircraft: N274UP
- Make and model: Doug MD-11F
- Aircraft serial: 48575
- Aircraft time: 67,059 hours, 12,496 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Fire Seal
- Part number: AUB76441
- Condition: Damaged
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C,  THE NR 1 ENGINE PYLON PANEL 438AL HAS A TORN FIRE SEAL.  REPAIRED THE PYLON PANEL FIRE SEAL IAW EA 011-5430-01-A6950, REV I/R, AND EO MD11-5420-65606-A.
